The Michigan Mathematical Journal

Locally Asplund spaces of holomorphic functions

Christopher Boyd, Seán Dineen, and Pilar Rueda

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 3 (2002), 493-506.

Dates
First available in Project Euclid: 4 December 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1039029979

Digital Object Identifier
doi:10.1307/mmj/1039029979

Mathematical Reviews number (MathSciNet)
MR2766

Zentralblatt MATH identifier
1023.46048

Subjects
Primary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]
Secondary: 46A20: Duality theory 46A05

Citation

Boyd, Christopher; Dineen, Seán; Rueda, Pilar. Locally Asplund spaces of holomorphic functions. Michigan Math. J. 50 (2002), no. 3, 493--506. doi:10.1307/mmj/1039029979. https://projecteuclid.org/euclid.mmj/1039029979


Export citation

References

  • R. Alencar, On reflexivity and basis for $\Cal P(^mE),$ Proc. Roy. Irish Acad. Sect. A 85 (1985), 131--138.
  • R. M. Aron and S. Dineen, $Q$-reflexive Banach spaces, Rocky Mountain J. Math. 27 (1997), 1009--1025.
  • R. M. Aron, C. Hervés, and M. Valdivia, Weakly continuous mappings on Banach spaces, J. Funct. Anal. 52 (1983), 189--204.
  • R. M. Aron and J. B. Prolla, Polynomial approximation of differentiable functions on Banach spaces, J. Reine Angew. Math. 313 (1980), 195--216.
  • I. A. Berezanskiĭ, Inductively reflexive locally convex spaces, Dokl. Akad. Nauk SSSR 182 (1968), 20--22.
  • C. Boyd, Distinguished preduals of spaces of holomorphic functions, Rev. Mat. Univ. Complut. Madrid 6 (1993), 221--231.
  • ------, Duality and reflexivity of spaces of approximable polynomials on locally convex spaces, Monatsh. Math. 130 (2000), 177--188.
  • ------, Preduals of spaces of vector-valued holomorphic functions, Czechoslovak Math. J. (to appear).
  • C. Boyd, S. Dineen, and P. Rueda, Weakly uniformly continuous holomorphic functions and the approximation property, Indag. Math. (N.S.) 12 (2001), 147--156.
  • H. S. Collins and W. Ruess, Duals of spaces of compact operators, Studia Math. 74 (1982), 213--245.
  • ------, Weak compactness in spaces of compact operators and of vector-valued functions, Pacific J. Math. 106 (1983), 45--71.
  • A. Defant, The local Radon Nikodým property for duals of locally convex spaces, Bull. Soc. Roy. Sci. Liège 53 (1984), 233--246.
  • ------, A duality theorem for locally convex tensor products, Math. Z. 190 (1985), 45--53.
  • A. Defant and K. Floret, Topological tensor products and the approximation property of locally convex spaces, Bull. Soc. Roy. Sci. Liège 58 (1989), 29--51.
  • J. Diestel and J. J. Uhl, Vector measures, Math. Surveys Monogr., 15, Amer. Math. Soc., Providence, RI, 1977.
  • S. Dineen, Quasi-normable spaces of holomorphic functions, Note Mat. 13 (1993), 155--195.
  • ------, Complex analysis on infinite dimensional spaces, Monogr. Math., Springer-Verlag, Berlin, 1999.
  • S. Dineen and J. Isidro, On some topological properties of the algebra of holomorphic functions, unpublished manuscript.
  • P. Galindo, M. Maestre, and P. Rueda, Biduality in spaces of holomorphic functions, Math. Scand. 86 (2000), 5--16.
  • M. González and J. M. Gutiérrez, Factorization of weakly continuous holomorphic mappings, Studia Math. 118 (1996), 117--133.
  • A. Grothendieck, Produits tensoriels topologiques et espaces nucléaries, Mem. Amer. Math. Soc. 16 (1955).
  • J. A. Jaramillo and L. A. Moraes, Duality and reflexivity in spaces of polynomials, Arch. Math. (Basel) 74 (2000), 282--293.
  • H. Jarchow, Locally convex spaces, Teubner, Stuttgart, 1981.
  • J. Mujica and L. Nachbin, Linearization of holomorphic mappings on locally convex spaces, J. Math. Pures Appl. 71 (1992), 543--560.
  • W. M. Ruess and C. P. Stegall, Extreme points in duals of operator spaces, Math. Ann. 261 (1982), 535--546.
  • C. Samuel, Reproductibilité de $\ell_1$ dans les produits tensoriels, Math. Scand. 50 (1982), 248--250.
  • L. Schwartz, Espaces de fonctions différentiables á values vectorielles, J. Anal. Math. 4 (1954/55), 88--148.
  • ------, Théorie des distributions á values vectorielles I, Ann. Inst. Fourier (Grenoble) 7 (1957), 1--141.
  • M. Valdivia, Banach spaces of polynomials without copies of $\ell^1,$ Proc. Amer. Math. Soc. 123 (1995), 3143--3150.
  • ------, Some properties in spaces of multilinear functionals and spaces of polynomials, Proc. Roy. Irish Acad. Sect. A 98 (1998), 87--106.